Search Swinburne Research Bank
Please use this identifier to cite or link to this item: http://hdl.handle.net/1959.3/210465
- Mathematical models of population distribution within a culture group
- Freedman, H. I.; Singh, M.; Easton, A. K.; Baggs, I.
- Models for the distribution and movement of populations within a culture group are proposed for two and three subcultures. Questions of equilibria, periodic solutions, stability, and persistence versus extinction are considered.
- Publication type
- Journal article
- Research centre
- Swinburne University of Technology. School of Mathematical Sciences
- Mathematical and Computer Modelling, Vol. 29, no. 1 (Jan 1999), pp. 57-67
- Publication year
- FOR Code(s)
- 0102 Applied Mathematics; 0103 Numerical and Computational Mathematics; 0802 Computation Theory and Mathematics
- Culture group; Equilibria; Logistics; Persistence; Stability
- Publisher URL
- Copyright © 1999.
- Peer reviewed